# SDR AALA202408278948

- Difficulty date: July 5, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 57,958 hours, 24,762 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Lt Nr 2 Slat
- Part time: 57,958 hours, 24,762 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING LEADING EDGE #2 SLAT LOWER SKIN WORN AT SLAT TRACK RIB 6. REPAIRED SLAT LOWER SKIN PER EA 356901.
